CSpace
一类拟线性抛物系统解的整体存在性
李有伟1; 杨万利2
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:004Pages:711
Abstract本文采用非线性分析方法,研究生物种群动力学中一类拟线性抛物系统,得到解的整体存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49171
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.解放军装甲兵工程学院
Recommended Citation
GB/T 7714
李有伟,杨万利. 一类拟线性抛物系统解的整体存在性[J]. 数学学报,2000,043(004):711.
APA 李有伟,&杨万利.(2000).一类拟线性抛物系统解的整体存在性.数学学报,043(004),711.
MLA 李有伟,et al."一类拟线性抛物系统解的整体存在性".数学学报 043.004(2000):711.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李有伟]'s Articles
[杨万利]'s Articles
Baidu academic
Similar articles in Baidu academic
[李有伟]'s Articles
[杨万利]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李有伟]'s Articles
[杨万利]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.